# SDR DALA1214459259

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994044311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD FOUND PAX CABIN STA 674-680 RBL 57 CUSP WEB IS CORRODED.  REMOVED AND REPLACED CUSP WEB IAW MD90 SRM 53-20-02 AND SG09530019.
